Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Ninjawife
Newbie

Reged: 07/29/13
Posts: 16
Dramamine and HIV Meds?
      08/12/13 10:44 PM

My husband is on a Norvir, Truvada, Prezista, and Isentriss cocktail and has been doing really well with it. The last few nights he's been feeling a bit ill after taking his pills, he describes it as being carsick. I was trying to find out if taking Dramamine for the carsick feeling would be okay with his meds. I can't seem to find any information saying not to.

Anyone have any experience with this? I just want him to feel well enough to sleep well.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Dramamine and HIV Meds? Ninjawife 08/12/13 10:44 PM
. * Re: Dramamine and HIV Meds? Ninjawife   08/15/13 07:54 PM
. * Re: Dramamine and HIV Meds? anotherday   08/12/13 11:12 PM
. * Re: Dramamine and HIV Meds? kicker   08/13/13 12:06 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 986

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3